# SDR DL76S953466

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS AT AFT ENTRANCE DOORS AND AFT SECTION OF     COACH TRACK LIGHT INOP.  REPLACED BATTERY PACK, OPERATION NORMAL.
